MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR PLUS; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR PLUS; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 260P
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Cancer (3262); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since no device information was provided, the exact recall number is unknown.Possible recall numbers include z-1972-2021, z-1973-2021 and z-1974-2021.
 
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information that the patient alleging throat and sinus problems.There was no report of medical intervention.The manufacturer was made aware of this complaint through a representative of the customer.The device has not been returned to the manufacturer.At this time, no further investigation can be performed at this time.If any additional information is received, a supplemental report will be filed.
 
Additional Manufacturer Narrative
In previous report b5 verbiage, adverse event/product problem, type of reported complaint and reporting address line 1 captured incorrectly.It has been corrected in this report.The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information that the patient alleging bladder cancer.There was no report of medical intervention.The manufacturer was made aware of this complaint through a representative of the customer.The device has not been returned to the manufacturer.At this time, no further investigation can be performed at this time.If any additional information is received, a supplemental report will be filed.In box b: adverse event/product problem has been corrected.In box e: reporting address city, reporting address state has been corrected.In box h: type of reported complaint, patient outcome code grid and health impact grid has been corrected.

Brand Name
REMSTAR PLUS
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key22121554
Report Number2518422-2025-046017
Device Sequence Number17180946
Product Code BZD
UDI-Device Identifier00606959028647
UDI-Public(01)00606959028647
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number260P
Device Catalogue Number260P
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2024
Supplement Date Received by Manufacturer01/22/2024
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown